Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 129, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at May 26, 2015, 6:26 PM EDT for Garrard County, Lincoln County, Madison County, Kentucky. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2015, 6:26 PM EDT (22:26 UTC)
- Expired
- May 26, 2015, 6:55 PM EDT
- In force
- 29 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Garrard County, KY, Lincoln County, KY, Madison County, KY
The radar
The Jackson,KY radar (KJKL), 107 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.4 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 1078 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
445
WUUS53 KLMK 262226
SVRLMK
KYC079-137-151-262255-
/O.NEW.KLMK.SV.W.0129.150526T2226Z-150526T2255Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
626 PM EDT TUE MAY 26 2015
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL GARRARD COUNTY IN EAST CENTRAL KENTUCKY...
NORTH CENTRAL LINCOLN COUNTY IN SOUTH CENTRAL KENTUCKY...
WESTERN MADISON COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 655 PM EDT
* AT 625 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LANCASTER...
AND MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
RICHMOND...HYATTSVILLE...POINT LEAVELL...THREE FORKS...MANSE...
MCCREARY...HACKLEY...LOWELL...TEATERSVILLE...STONE...NINA...PAINT
LICK...BUCKEYE...KIRKSVILLE...ROUND HILL...BUGGYTOWN...
COTTONBURG...EDENTON...SILVER CREEK AND RUTHTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3748 8459 3759 8471 3763 8469 3763 8465
3766 8466 3764 8468 3764 8469 3780 8448
3780 8446 3781 8447 3786 8440 3784 8439
3785 8437 3789 8435 3770 8420
TIME...MOT...LOC 2226Z 230DEG 32KT 3760 8457
HAIL...1.00IN
WIND...60MPH
$$
RAS3 follow-up statements
031
WWUS53 KLMK 262234
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
634 PM EDT TUE MAY 26 2015
KYC137-262244-
/O.CAN.KLMK.SV.W.0129.000000T0000Z-150526T2255Z/
LINCOLN KY-
634 PM EDT TUE MAY 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LINCOLN COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED NORTHEAST INTO
GARRARD COUNTY.
LAT...LON 3752 8451 3760 8462 3761 8465 3763 8464
3766 8466 3765 8468 3780 8448 3780 8446
3781 8447 3786 8440 3784 8439 3785 8437
3789 8435 3770 8420
TIME...MOT...LOC 2234Z 230DEG 32KT 3765 8450
$$
KYC079-151-262255-
/O.CON.KLMK.SV.W.0129.000000T0000Z-150526T2255Z/
MADISON KY-GARRARD KY-
634 PM EDT TUE MAY 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
GARRARD AND WESTERN MADISON COUNTIES UNTIL 655 PM EDT...
AT 633 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LANCASTER...
AND MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
RICHMOND...HACKLEY...LOWELL...TEATERSVILLE...STONE...NINA...PAINT
LICK...BUCKEYE...KIRKSVILLE...ROUND HILL...BUGGYTOWN...COTTONBURG...
EDENTON...SILVER CREEK...RUTHTON...DUNCANON...CROW VALLEY...
PEYTONTOWN...NEWBY AND CALEAST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3752 8451 3760 8462 3761 8465 3763 8464
3766 8466 3765 8468 3780 8448 3780 8446
3781 8447 3786 8440 3784 8439 3785 8437
3789 8435 3770 8420
TIME...MOT...LOC 2234Z 230DEG 32KT 3765 8450
HAIL...1.00IN
WIND...60MPH
$$
RAS018
WWUS53 KLMK 262246
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
646 PM EDT TUE MAY 26 2015
KYC079-262257-
/O.CAN.KLMK.SV.W.0129.000000T0000Z-150526T2255Z/
GARRARD KY-
646 PM EDT TUE MAY 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GARRARD COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED INTO MADISON COUNTY.
LAT...LON 3759 8438 3762 8442 3763 8442 3764 8443
3764 8442 3777 8452 3780 8448 3780 8446
3781 8447 3786 8440 3784 8439 3785 8437
3789 8435 3770 8420
TIME...MOT...LOC 2247Z 230DEG 32KT 3772 8439
$$
KYC151-262255-
/O.CON.KLMK.SV.W.0129.000000T0000Z-150526T2255Z/
MADISON KY-
646 PM EDT TUE MAY 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
MADISON COUNTY UNTIL 655 PM EDT...
AT 644 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF RICHMOND...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
RICHMOND...CALEAST...BALDWIN...MILLION...STRINGTOWN...TERRILL...
ARLINGTON...HILLCREST AND BLUE GRASS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3759 8438 3762 8442 3763 8442 3764 8443
3764 8442 3777 8452 3780 8448 3780 8446
3781 8447 3786 8440 3784 8439 3785 8437
3789 8435 3770 8420
TIME...MOT...LOC 2247Z 230DEG 32KT 3772 8439
HAIL...1.00IN
WIND...60MPH
$$
RAS681
WWUS53 KLMK 262254
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
654 PM EDT TUE MAY 26 2015
KYC151-262304-
/O.EXP.KLMK.SV.W.0129.000000T0000Z-150526T2255Z/
MADISON KY-
654 PM EDT TUE MAY 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN MADISON COUNTY WILL
EXPIRE AT 655 PM EDT/555 PM CDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS IN EXCESS OF 40 MPH ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.
LAT...LON 3759 8438 3762 8442 3763 8442 3764 8443
3764 8442 3777 8452 3780 8448 3780 8446
3781 8447 3786 8440 3784 8439 3785 8437
3789 8435 3770 8420
TIME...MOT...LOC 2254Z 230DEG 32KT 3776 8433
$$
RASWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 6:20 PM EDT, 6 minutes earlier.
Area forecast discussion, May 26, 6:20 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 620 PM EDT Tue May 26 2015 ...Forecast Update... Updated 618 PM EDT Tue May 26 2015 Storms continue to blossom along a weak surface trough out ahead of a compact shortwave now sliding into eastern IL and western IN. The highest concentration of storms will continue to be across the Lake Cumberland region and the northern Bluegrass over the next hour or so before all activity shifts east. The very low DCAPE values (<500 J/kg) have likely resulted in these storms struggling to put down severe wind given a lack of dry air through the low/mid levels. However, still can't rule out a stronger storm with winds around 50mph over the next hour or so. Otherwise, overnight will be mainly dry. There continues to be a signal in the guidance members that some additional shower/storm activity could reinvigorate tonight as yet another wave slides through. Will revisit that potential in a later update this evening, but will leave in 20-30% pops for now. .SHORT TERM (Now through Wednesday Night)... Issued at 311 PM EDT Tue May 26 2015 Widespread showers and scattered thunderstorms have developed this afternoon ahead of a negatively tilted shortwave rotating up through the mid Mississippi River Valley. Atmosphere is moderately unstable, however mid level inversion evident on NAM soundings and verified by AMDAR is limiting updrafts above 15-20 K feet. Mid level lapse rates are expected to remain weak through the afternoon/evening. Showers and storms will continue to lift NNE as the entire focus shifts slowly east through the evening. Storms are already shutting off from the west as a subtle front moves through the region and subsidence behind the wave takes over. So, will hold onto categorical pops east of I-65 through around sunset. Expecting a pretty quiet overnight, although an isolated shower or storm may scoot along and north of the I-64 corridor around and just after Midnight. This would associated with another weaker PV anomaly scooting through the flow. Expect lows in the mid and upper 60s as SW winds stay up just a bit. There is some concern for fog potential given the moist low level airmass and lighter winds. However, stratocu deck has potential to develop which would be another limitng factor. Overall, confidence is too low to include mention at this time. Wednesday morning should start out mostly dry with any isolated to widely scattered showers (iso-storm) confinded to our far south and east. Our NW half of the CWA should stay dry through the morning and most of the afternoon, with partly cloudy skies and a steady SW wind. With decent heating, expect temps to rise into the low and mid 80s. By Wednesday afternoon, another disturbance passes through the SW flow and should be able to initiate scattered to numerous storms across our NW. Actually more impressed with isolated severe chances across southern IN tomorrow afternoon as atmposphere should be more unstable than today. Flow will still be weak, although just marginal enough for perhaps some organization. This wouldn't be a widespread threat, but a few instances of gusty winds or hail seem possible. Scattered showers and storms should hang around mainly across the northern CWA through the Wednesday evening hours with lows in the low and mid 60s. .LONG TERM (Thursday through Tuesday)... Issued at 310 PM EDT Tue May 26 2015 Wet. That's all you need to know about the extended forecast. OK, if not wet, then at least the chance of wet...for every 12-hour period through day 7. I will concede that for Thursday night the precip chances will only be down in the southeast part of our area (near Lake Cumberland), but otherwise, the forecast is a broken record. On the plus side, despite the persistent chance for rain, the chance for excessive rain, and severe weather, for that matter, do not look impressive. The overall upper air pattern through the period keeps an elongated positively tilted trof to our west, but close enough for the Ohio and Tennessee Valleys to receive showers or low-end thunderstorms as short waves ride through to the north. There are hints by the second half of the weekend into early next week of a trof digging down into the southern Mississippi Valley. This could give the area the best chance for significant convection, but this far out, it is only worthy of mention. Despite the persistent rain chances, the overall rainfall totals expected for the entire week are only on the order of 1.5 to 2.5 inches, so no widespread river or flooding issues are anticipated. Of course, the usual caveat of any individual storm being capable of producing isolated heavy rains still applies. Probability-wise, chances are only in the 30-50% range...not because it won't occur, but because when it rains, coverage will be spotty. As far as temperature go, highs will be in the 80s through Saturday, then in the upper 70s to lower 80s for the remainder of the period. Lows will be in the 60s. && .AVIATION (18Z TAF Update)... Updated 122 PM EDT Tue May 26 2015 Focus continues to be on thunderstorm coverage through the afternoon. Sct-Num coverage has developed in an unstable environment ahead of an upper disturbance. Expect on and off rounds through the afternoon. Ceilings will stay just above the VFR/MVFR threshold (outside of any t-storms) with a strong south wind between 15 and 20 mph, gusting up around 30 mph. Timing at SDF: Rounds of showers/T-storms between 2-7 PM. Brief MVFR or IFR Vis. Another round of VCTS around midnight possible. Timing at LEX: Rounds of showers/T-storms between 2-8 PM. Brief MVFR or IFR vis. Another round of VCTS after midnight possible. Timing at BWG: Rounds of showers/T-storms bewteen 2-5 PM EDT. Brief MVFR or IFR vis. Winds will subside toward sunset and models are suggesting that MVFR ceilings will be possible. Depending on how showers/storms evolve today, patchy fog could develop as well tonight if winds are calm. Forecast Confidence ====================== Ceilings: Medium Visibility: Medium Winds: High T-storm: Medium && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Update.........KJD Short Term.....BJS Long Term......JBS Aviation.......BJS
Hazardous weather outlook, May 26, 3:57 PM EDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 357 PM EDT TUE MAY 26 2015 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-272000- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 357 PM EDT TUE MAY 26 2015 /257 PM CDT TUE MAY 26 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS EVENING AND TONIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH AROUND SUNSET. HEAVY RAINFALL...GUSTY WINDS UP TO 45 MPH AND...OCCASIONAL CLOUD TO GROUND LIGHTNING WILL BE THE MAIN THREATS. AN ISOLATED THUNDERSTORM WILL AGAIN BE POSSIBLE AROUND AND JUST AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN LATE WEDNESDAY AFTERNOON INTO THE EVENING IN AN UNSTABLE AIRMASS. SOME OF THE STORMS MAY BECOME STRONG WITH GUSTY WINDS...SOME HAIL...HEAVY RAINFALL... AND CLOUD TO GROUND LIGHTNING. SCATTERED STORMS ARE EXPECTED TO CONTINUE OFF AND ON THURSDAY THROUGH SUNDAY AS AN UNSETTLED WEATHER PATTERN CONTINUES. ANY STORM WILL BE CAPABLE OF FREQUENT LIGHTNING...HEAVY RAINFALL...AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. BJS/JBS
In the hours before
Special weather statement, May 26, 4:57 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
457 PM EDT TUE MAY 26 2015
KYZ054-064-065-262125-
GREEN KY-MARION KY-TAYLOR KY-
457 PM EDT TUE MAY 26 2015
...STRONG THUNDERSTORM WITH HEAVY RAIN...AND 40 MPH WINDS...
AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF GREENSBURG...AND MOVING
NORTHEAST AT 45 MPH.
HEAVY RAIN REDUCING VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
GREENSBURG...
CAMPBELLSVILLE...
PITMAN AND BENGAL...
DURHAMTOWN AND SALOMA...
FINLEY AND HOBSON...
CALVARY AND JESSIETOWN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3732 8570 3735 8569 3748 8550 3747 8549
3747 8547 3750 8547 3761 8531 3743 8513
3719 8557
TIME...MOT...LOC 2057Z 231DEG 40KT 3732 8555
RASSpecial weather statement, May 26, 5:36 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
536 PM EDT TUE MAY 26 2015
KYZ055-056-067-262205-
BOYLE KY-GARRARD KY-LINCOLN KY-
536 PM EDT TUE MAY 26 2015
...STRONG THUNDERSTORM WITH HEAVY RAIN...HALF INCH HAIL...AND 40 MPH
WINDS...
AT 534 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DANVILLE...AND MOVING NORTHEAST AT 35 MPH.
HEAVY RAIN REDUCING VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS
OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
STANFORD...
LANCASTER...
DANVILLE...
HEDGEVILLE AND CLIFTON...
MARKSBURY AND MARCELLUS...
THREE FORKS AND BOURNE...
STONE AND BUCKEYE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3747 8476 3760 8490 3771 8476 3773 8469
3773 8471 3774 8469 3776 8470 3780 8463
3780 8461 3779 8464 3776 8460 3775 8461
3775 8459 3773 8458 3777 8452 3766 8444
TIME...MOT...LOC 2136Z 230DEG 30KT 3760 8474
RASLocal storm report, May 26, 5:52 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
552 PM EDT TUE MAY 26 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND GST 3 S CANE VALLEY 37.14N 85.31W
05/26/2015 M47 MPH ADAIR KY MESONET
&&
MRCSpecial weather statement, May 26, 5:52 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
552 PM EDT TUE MAY 26 2015
KYZ048-056-057-262225-
GARRARD KY-JESSAMINE KY-MADISON KY-
552 PM EDT TUE MAY 26 2015
...STRONG THUNDERSTORMS WITH HEAVY RAIN...AND 40 MPH WINDS...
AT 550 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
NICHOLASVILLE TO 9 MILES NORTH OF LANCASTER TO LANCASTER...AND MOVING
NORTHEAST AT 30 MPH.
HEAVY RAIN REDUCING VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
NICHOLASVILLE...
VINEYARD AND THREE FORKS...
NEALTON AND TEATERSVILLE...
CATNIP AND UNION MILLS...
BRANNON AND RUTHTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3777 8434 3760 8464 3766 8466 3764 8469
3774 8470 3774 8469 3783 8473 3785 8469
3786 8470 3799 8460 3794 8448 3785 8443
3787 8442 3784 8439 3785 8437 3790 8438
3788 8435 3790 8433
TIME...MOT...LOC 2153Z 220DEG 27KT 3784 8467 3776 8460
3765 8461
RASSpecial weather statement, May 26, 5:58 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 558 PM EDT TUE MAY 26 2015 KYZ066-067-262230- CASEY KY-LINCOLN KY- 558 PM EDT TUE MAY 26 2015 ...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 40 MPH WINDS... AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LIBERTY...AND MOVING NORTHEAST AT 35 MPH. FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM. * THIS STORM WILL ALSO IMPACT... LIBERTY... LANHAMTOWN AND LAWHORN HILL... MIDDLEBURG... NEW SALEM AND MOUNT SALEM... GENEVA AND MCKINNEY... PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. && LAT...LON 3755 8475 3741 8459 3722 8498 3729 8504 TIME...MOT...LOC 2159Z 228DEG 31KT 3731 8493 SCHOETTMER
Special weather statement, May 26, 6:19 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
619 PM EDT TUE MAY 26 2015
KYZ041-042-049-057-262250-
BOURBON KY-CLARK KY-FAYETTE KY-MADISON KY-
619 PM EDT TUE MAY 26 2015
...STRONG THUNDERSTORMS WITH HEAVY RAIN...AND 40 MPH WINDS...
AT 617 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM THE EAST SIDE OF
LEXINGTON TO ATHENS TO 7 MILES NORTH OF RICHMOND...AND MOVING
NORTHEAST AT 40 MPH.
HEAVY RAIN REDUCING VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
LEXINGTON...
VETERANS PARK...
FAYETTE MALL...
BRYAN STATION...
WINCHESTER...
FENWICK AND MUIR...
HUTCHISON AND AVON...
SIDVILLE AND CONSTANT STATION...
PINE RIDGE AND RIGHTANGLE...
THESE STORMS WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE
MARKERS 101 AND 98.
THESE STORMS WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE
MARKERS 104 AND 99.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3783 8400 3782 8408 3784 8409 3782 8411
3777 8451 3780 8448 3780 8446 3783 8448
3785 8447 3785 8444 3787 8444 3794 8448
3798 8454 3830 8413 3826 8410 3827 8409
3820 8398 3812 8407 3794 8396
TIME...MOT...LOC 2219Z 235DEG 34KT 3804 8441 3795 8434
3786 8432
RASThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 1:15 PM EDT | Special Weather Statement | LMK | Mercer, Woodford | 30 min |
| May 26, 1:29 PM EDT | Special Weather Statement | LMK | Green, Metcalfe, Taylor | 31 min |
| May 26, 1:44 PM EDT | Special Weather Statement | LMK | Scott, Woodford | 31 min |
| May 26, 1:53 PM EDT | Special Weather Statement | LMK | Hardin | 32 min |
| May 26, 1:57 PM EDT | Special Weather Statement | LMK | Larue | 28 min |
| May 26, 2:29 PM EDT | Special Weather Statement | LMK | Harrison | 31 min |
| May 26, 3:04 PM EDT | Special Weather Statement | LMK | Trimble | 31 min |
| May 26, 3:30 PM EDT | Special Weather Statement | LMK | Henry | 30 min |
| May 26, 3:56 PM EDT | Severe Thunderstorm Warning | LMK | Marion | 19 min |
| May 26, 3:57 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Green, Metcalfe | 18 min |
| May 26, 4:03 PM EDT | Special Weather Statement | LMK | Barren | 27 min |
| May 26, 4:22 PM EDT | Special Weather Statement | LMK | Adair | 33 min |
| May 26, 4:28 PM EDT | Special Weather Statement | LMK | Barren | 32 min |
| May 26, 4:38 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Taylor | 15 min |
| May 26, 4:57 PM EDT | Special Weather Statement | LMK | Green, Marion, Taylor | 28 min |
| May 26, 5:36 PM EDT | Special Weather Statement | LMK | Boyle, Garrard | 29 min |
| May 26, 5:52 PM EDT | Special Weather Statement | LMK | Jessamine | 33 min |
| May 26, 5:58 PM EDT | Special Weather Statement | LMK | Casey, Lincoln | 32 min |
| May 26, 6:19 PM EDT | Special Weather Statement | LMK | Bourbon, Clark, Fayette | 31 min |
| May 26, 6:57 PM EDT | Special Weather Statement | LMK | Bourbon, Clark, Madison, Nicholas | 28 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.